On Sumudu Transform and System of Differential Equations
Adem Kiliçman,
Hassan Eltayeb and
Ravi P. Agarwal
Abstract and Applied Analysis, 2010, vol. 2010, 1-11
Abstract:
The regular system of differential equations with convolution terms solved by Sumudu transform.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/598702.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/598702.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:598702
DOI: 10.1155/2010/598702
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().